# SDR P2EA98017

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 223/255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, TEMPORARY SKIN REPAIR INSTALLED BETWEEN BS 223 AND BS 255 BETWEEN WL 204 AND WL 234R.  INSTALLED PERMANENT REPAIR PER BOEING S/B 737-53-1111 REV 1.  (M)
